lolastar Posted June 28, 2011 Share Posted June 28, 2011 This is my first time posting here...and I kno that there's prolly already a topic about this somewhere...but everywhere I look it just says that drinking on lamictal worsens hangovers, makes u sad, makes u drunk quicker..etc etc..and well, that u shouldnt do it... Now that the disclaimer is out of the way, question time... I'm on 50 mg of pristiq and 200 mg of lamictal (100 in the morn, 100 at nite)...I started taking lamictal in dec, but only started on 50 mg...Since then, I've been in 4 fights, all of which were me basically going after someone..Before this, things like this had never happened..My dosage was upped to the 200 mg less than a month ago, and this last umm, situation resulted in me being arrested...I had consumed a fair amount of alcohol (yeah yeah, shouldve learned my lesson the first 3 times, but i've gone out and drank many other times with no issues)...The people I was with said I was in a way that they'd never seen me before, not only the fighting, but instead of talking to them, I was talking thru them...They basically thought I was high out of my mind...(which I hadn't taken n e thing illegal, and one of the people I was with has seen me high before and said it was nothing like this) *another disclaimer, no i dont touch drugs n e more* During the whole incident, its all a huge blur, which is how it usually is when this stuff happens...I just remember ending up in the back of a cop car sobbing, and doing so for hours after that.. The lamictal is being taking to apparently stabilize my mood, but it seems 2b doing more harm than good..even when not drinking I get mad easier than before...Now reading this, it makes it seem like i go out and pull this stuff a lot, I dont..I go out tops twice a wk.. So if you've gotten thru this whole post..thanks ..But if u just scrolled to the bottom..he's the cliffs notes question// If ur on lamictal, and drink, does it make u completely nuts? The only reason I'm even posting on here, is that i have an appt w my dr a little later today and wanna fig out what to do (go off or stay on, all these probs didn't seem to start until i started taking it)....so thanks in advance (and i'm sorry if terms like "nuts", and "crazy" are inappropriate to use on here..again, it's my first time posting here) Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.